# SDR ABXA050278

- Difficulty date: October 28, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 54,475 hours, 59,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3924028501
- Condition: Cracked
- Location: Bs 642
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON END CRACKED KEEL AREA 29 RIGHT AT FS 642.  REMOVED AND REPLACED LONGERON END FITTING IAW DC-9 SRM.
